Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 35, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 30, 2015, 6:34 PM EDT for Delaware County, Henry County, Randolph County, Indiana. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 6:34 PM EDT (22:34 UTC)
- Expired
- May 30, 2015, 7:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Delaware County, IN, Henry County, IN, Randolph County, IN
The radar
The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 375 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
253
WUUS53 KIND 302234
SVRIND
INC035-065-135-302315-
/O.NEW.KIND.SV.W.0035.150530T2234Z-150530T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
634 PM EDT SAT MAY 30 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
HENRY COUNTY IN EAST CENTRAL INDIANA...
NORTHWESTERN RANDOLPH COUNTY IN EAST CENTRAL INDIANA...
* UNTIL 715 PM EDT
* AT 631 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF NEW CASTLE...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SULPHUR SPRINGS...MOUNT SUMMIT...SPRINGPORT...SUMMIT LAKE STATE
PARK...MOORELAND...BLOUNTSVILLE...LOSANTVILLE...PRAIRIE CREEK
RESERVOIR...SELMA...PARKER CITY...FARMLAND...ALBANY...RIDGEVILLE
AND SARATOGA.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 121 AND 125.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3982 8541 3994 8558 4003 8558 4033 8522
4031 8521 4032 8485 4031 8482
TIME...MOT...LOC 2234Z 224DEG 36KT 3999 8545
HAIL...0.88IN
WIND...60MPH
$$
RYAN2 follow-up statements
747
WWUS53 KIND 302251
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
651 PM EDT SAT MAY 30 2015
INC035-065-135-302315-
/O.CON.KIND.SV.W.0035.000000T0000Z-150530T2315Z/
RANDOLPH IN-HENRY IN-DELAWARE IN-
651 PM EDT SAT MAY 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DELAWARE...NORTHERN HENRY AND WESTERN RANDOLPH COUNTIES UNTIL 715 PM
EDT...
AT 650 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF MUNCIE...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRAIRIE CREEK RESERVOIR...SELMA...PARKER CITY...FARMLAND...ALBANY...
RIDGEVILLE AND SARATOGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4031 8482 3986 8536 3997 8554 4003 8558
4033 8522 4031 8521
TIME...MOT...LOC 2251Z 224DEG 36KT 4011 8529
HAIL...0.88IN
WIND...60MPH
$$
DRT726
WWUS53 KIND 302313
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
713 PM EDT SAT MAY 30 2015
INC035-065-135-302323-
/O.EXP.KIND.SV.W.0035.000000T0000Z-150530T2315Z/
RANDOLPH IN-HENRY IN-DELAWARE IN-
713 PM EDT SAT MAY 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE...
NORTHERN HENRY AND WESTERN RANDOLPH COUNTIES WILL EXPIRE AT 715 PM
EDT/615 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4031 8482 3986 8536 3997 8554 4003 8558
4033 8522 4031 8521
TIME...MOT...LOC 2313Z 224DEG 36KT 4027 8509
$$
DRTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 4:30 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 30, 4:30 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 430 PM EDT SAT MAY 30 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 312 PM EDT SAT MAY 30 2015 A COLD FRONT WILL DROP SOUTHEAST INTO CENTRAL INDIANA TONIGHT. MEANWHILE...A WAVE OF LOW PRESSURE WILL RIPPLE NORTHEAST ALONG THE FRONT AND NEAR THE INTERSTATE 70 CORRIDOR OVERNIGHT. THIS WILL TEMPORARILY SLOW THE FRONT DOWN BEFORE IT MOVES SOUTH OF THE OHIO RIVER ON SUNDAY. THE WAVE OF LOW PRESSURE ALONG WITH AN UNSTABLE AND VERY MOIST ATMOSPHERE WILL RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS TONIGHT...ESPECIALLY NORTH OF 70. THE SHOWERS WILL BE ENDING FROM SOUTHWEST TO NORTHEAST ON SUNDAY AND WILL BE REPLACED WITH DRY AND MUCH COOLER WEATHER UNDER THE INFLUENCE OF HIGH PRESSURE. FOLLOWING AFTERNOON HIGHS ONLY IN THE 60S ON SUNDAY...TEMPERATURES WILL REBOUND TO THE UPPER 70S AND LOWER 80S BY WEDNESDAY AS AN UPPER RIDGE BUILDS IN FROM THE SOUTHWESTERN UNITED STATES. THE NEXT CHANCE OF THUNDERSTORMS WILL NOT BE UNTIL NEXT WEEKEND AS A LOW PRESSURE SYSTEM NAVIGATES EAST ACROSS THE GREAT LAKES. && .NEAR TERM /TONIGHT/... ISSUED AT 312 PM EDT SAT MAY 30 2015 ALL EYES TONIGHT WILL BE ON THUNDERSTORMS INCLUDING HEAVY RAIN...AND TO A LESSER EXTENT...SEVERE POTENTIAL. AFTERNOON KIND-88D WAS LIT UP WITH STORMS LIFTING NORTHEAST OVER THE OHIO AND TENNESSEE VALLEYS...INCLUDING CENTRAL INDIANA. THE ACTIVITY WAS IN ADVANCE OF A COLD FRONT OVER NORTHERN ILLINOIS AND A WAVE ACROSS SOUTHEASTERN MISSOURI AND NORTHEASTERN ARKANSAS. MODELS ARE SIMILAR IN BRINGING THE JUST MENTIONED WAVE NORTHEAST TONIGHT ALONG A COLD FRONT AND TRACK CLOSE TO THE INTERSTATE 70 CORRIDOR. THE WAVE WILL HOLD UP THE FRONT BEFORE IT SLIDES SOUTHEAST OF THE OHIO RIVER ON SUNDAY. THE FRONT AND WAVE WILL INTERACT WITH PRECIPITABLE WATER VALUES OF NEAR 2 INCHES... AND EARLY EVENING MIXED LAYER CAPES FROM 500 TO 1000 J/KG. MEANWHILE...A 35 KNOT LOW LEVEL JET WILL NOSE INTO SOUTHERN INDIANA. THIS SHOULD TRIGGER NUMEROUS THUNDERSTORMS. 12Z MODELS AND WATER PREDICTION CENTER DAY1 EXCESSIVE RAINFALL GRAPHIC ALL SUGGEST AREAS NORTH OF THE FRONT COULD SEE OVER 2 INCHES OF RAIN TONIGHT. 3 HOUR FLASH FLOOD GUIDANCE IN THIS AREA IS MOSTLY 3 INCHES OR MORE. HOWEVER...WITH THUNDERSTORMS ALREADY INCREASING IN COVERAGE...FLOOD WATCH DOES NOT LOOK LIKE A BAD IDEA. AFTER COORDINATING WITH ADJACENT OFFICES...WILL GO WITH A FLOOD WATCH ROUGHLY ALONG AND NORTH OF I-70 THROUGH 15Z SUNDAY. WITH SUFFICIENT INSTABILITY ACROSS THE AREA AND THE 35 KNOT LOW LEVEL JET NOSING INTO SOUTHERN INDIANA...SLIGHT RISK OF MAINLY DAMAGING WINDS CONTINUES TO LOOK OK FOR THE EVENING HOURS. INSTABILITY WANES ENOUGH OVERNIGHT TO PULL THUNDER. 12Z MOS CLOSE ON OVERNIGHT LOWS AND APPEARS A BLEND WILL DO THE TRICK. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... ISSUED AT 312 PM EDT SAT MAY 30 2015 MAIN FOCUS FOR THE SHORT TERM WILL BE INITIALLY ON SHOWER CHANCES ON SUNDAY FOLLOWED BY TEMPERATURES...AS THE PREVIOUSLY DISCUSSED WAVE EXITS TO THE NORTHEAST...AND THE FRONT TO THE SOUTH...ON SUNDAY. WITH MODELS AGREEING THAT THE LOW WILL BE NEAR NEW CASTLE AT 12Z SUNDAY AND THEN NORTH CENTRAL OHIO BY 18Z. SO...THIS WOULD SUGGEST CAT POPS NORTHEAST TAPERING TO SLIGHT CHANCE POPS SOUTHWEST FOR THE MORNING HOURS AND DECREASING POPS AS THE DAY GOES ON. THE REST OF THE SHORT TERM LOOKS DRY AS SURFACE HIGH PRESSURE BUILDS OVER THE GREAT LAKES. HOWEVER...WITH COLUMN REMAINING MOIST BELOW 700 MILLIBARS AND AN UPPER LOW OVER THE GREAT LAKES ON MONDAY...THINK THE CLOUDS WILL HANG AROUND UNTIL TUESDAY...WHEN SOME BREAKS LOOK LIKELY. 12Z MOS TEMPERATURES ARE PRETTY CLOSE AND REPRESENT CHANGING AIRMASS AND CLOUD COVER NICELY. SO...A BLEND SHOULD DO. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... ISSUED AT 239 PM EDT SAT MAY 30 2015 A CUTOFF UPPER LOW OVER THE SOUTHEASTERN U.S. WILL BE THE PREDOMINANT FEATURE THROUGH THE LONG TERM. AN UPPER RIDGE RIDING OVER THIS WILL KEEP CENTRAL INDIANA DRY FOR THE MOST PART. THERE IS SOME DISAGREEMENT AMONGST THE MODELS AS TO HOW FAR SOUTH THE LOW WILL SET UP AND THIS WILL HAVE A BEARING ON HOW FAR NORTH PRECIPITATION CHANCES CAN GET IN THE LATTER PART OF THE WEEK. FOR NOW ACCEPTING INITIALIZATION WITH MINOR QUALITY CONTROL ADJUSTMENTS SEEMED THE WAY TO GO...WHICH BRINGS IN LOW THUNDERSTORM CHANCES FRIDAY THROUGH SATURDAY. ABOVE NORMAL HIGHS IN THE 80S CAN BE EXPECTED FROM THURSDAY ON. && .AVIATION /DISCUSSION FOR 302100Z TAF UPDATE/... ISSUED AT 430 PM EDT SAT MAY 30 2015 NOT MUCH CHANGE NEEDED AS FOCUS WILL BE ON SCATTERED CONVECTION FOR THE NEXT SEVERAL HOURS. WILL MAINTAIN VCTS WORDING INTO THE EVENING AND RESTRUCTURE TEMPO TSRA AT ALL SITES THROUGH 01-02Z WITH RAIN FOLLOWING THEREAFTER. SUB-IFR CONDITIONS CAN BE EXPECTED WITHIN ANY THUNDERSTORM THAT PASSES OVER A TERMINAL. 18Z DISCUSSION FOLLOWS. SCATTERED THUNDERSTORMS CAN BE EXPECTED AT THE SITES OFF AND ON THROUGH THE AFTERNOON/EVENING HOURS. OUTSIDE OF STORMS MAINLY VFR CONDITIONS...WITH IFR OR LOWER AT TIMES IN THE STORMS. CHANCES FOR SHOWERS AND STORMS WILL CONTINUE UNTIL AFTER THE SYSTEM MOVES THROUGH DURING THE OVERNIGHT HOURS. HIGH CONFIDENCE ON SCATTERED COVERAGE OF THUNDERSTORMS DURING THE NEXT 6 HOURS...WITH LESSER CONFIDENCE THAT THERE WILL STILL BE THUNDER LATER TONIGHT AND NOT JUST RAIN. WITH THE SURFACE LOW MOVING OVER THE SITES OVERNIGHT ALSO EXPECT TO SEE CEILINGS DROP AND COULD HAVE SOME VISIBILITY ISSUES AS WELL. LOW CEILINGS LIKELY TO PERSIST THROUGH AT LEAST MIDDAY SUNDAY. && .IND WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ021-028>031-035>049- 051. && SYNOPSIS...KOCH NEAR TERM...KOCH SHORT TERM...KOCH LONG TERM....CP AVIATION...CP/RYAN VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, May 30, 3:40 PM EDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE INDIANAPOLIS IN 340 PM EDT SAT MAY 30 2015 INZ021-028>031-035>049-051-311000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO- 340 PM EDT SAT MAY 30 2015 ...FLOOD WATCH THROUGH 11 AM SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. A FEW OF THE STORMS COULD PRODUCE DAMAGING WINDS THIS AFTERNOON AND EVENING. AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT. HEAVY RAIN IS ALSO POSSIBLE...MAINLY TONIGHT AND NEAR AND NORTH OF INTERSTATE 70. CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH ANY STORM. HAZARDS: HEAVY RAIN...LOCALIZED FLOODING...DAMAGING WINDS...ISOLATED TORNADOES...CLOUD TO GROUND LIGHTNING. TIMING: SEVERE WEATHER THIS AFTERNOON AND EVENING. FLOODING THIS AFTERNOON THROUGH SUNDAY MORNING. HEAVY RAIN AND LIGHTNING THIS AFTERNOON THROUGH EARLY OVERNIGHT. DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST ACROSS NORTHWESTERN PARTS OF CENTRAL INDIANA THIS AFTERNOON. THE FRONT WILL THEN MOVE INTO SOUTH CENTRAL INDIANA OVERNIGHT AS A WAVE OF LOW PRESSURE RIDES UP ALONG IT. WARM...MOIST AND UNSTABLE AIR COMBINED WITH THE FRONT IN THE AREA WILL TRIGGER NUMEROUS THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: SHOWERS WILL END ON SUNDAY. SCATTERED STORMS WILL BE POSSIBLE ON FRIDAY. CLOUD TO GROUND LIGHTNING...TORRENTIAL RAINFALL AND GUSTY WINDS ARE POSSIBLE WITH ANY STORM. DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST OVER CENTRAL INDIANA ON SATURDAY AFTERNOON AND EVENING....BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL RETURN SUNDAY NIGHT WITH DRY WEATHER THROUGH MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ052>057-060>065-067>072-311000- CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 340 PM EDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. A FEW OF THE STORMS COULD PRODUCE DAMAGING WINDS THIS AFTERNOON AND EVENING. AN ISOLATED TORNADO CAN ALSO NOT BE RULED OUT. HEAVY RAIN IS ALSO POSSIBLE THIS AFTERNOON AND TONIGHT. CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH ANY STORM. HAZARDS: HEAVY RAIN...DAMAGING WINDS...ISOLATED TORNADOES...CLOUD TO GROUND LIGHTNING. TIMING: SEVERE WEATHER THIS AFTERNOON AND EVENING. HEAVY RAIN AND LIGHTNING THIS AFTERNOON THROUGH THE EARLY OVERNIGHT. DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST ACROSS NORTHWESTERN PARTS OF CENTRAL INDIANA THIS AFTERNOON. THE FRONT WILL THEN MOVE INTO SOUTH CENTRAL INDIANA OVERNIGHT AS A WAVE OF LOW PRESSURE RIDES UP ALONG IT. WARM...MOIST AND UNSTABLE AIR COMBINED WITH THE FRONT IN THE AREA WILL TRIGGER NUMEROUS THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: SHOWERS WILL END ON SUNDAY. SCATTERED STORMS WILL BE POSSIBLE ON FRIDAY. CLOUD TO GROUND LIGHTNING...TORRENTIAL RAINFALL AND GUSTY WINDS ARE POSSIBLE WITH ANY STORM. DISCUSSION: A COLD FRONT WILL DROP SOUTHEAST OVER CENTRAL INDIANA ON SATURDAY AFTERNOON AND EVENING....BRINGING WIDESPREAD SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL RETURN SUNDAY NIGHT WITH DRY WEATHER THROUGH MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, May 30, 6:14 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
614 PM EDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM NON-TSTM WND GST 10 N GREENFIELD 39.94N 85.77W
05/30/2015 E50 MPH HANCOCK IN TRAINED SPOTTER
700 N AND SR 9
&&
MMBLocal storm report, May 30, 6:15 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
615 PM EDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD INGALLS 39.96N 85.80W
05/30/2015 MADISON IN TRAINED SPOTTER
SEVERAL INCHES OF WATER FLOWING OVER THE ROADWAY ON A
ROAD NEAR MERIDIAN.
&&
MMBLocal storm report, May 30, 6:19 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
619 PM EDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD INGALLS 39.96N 85.80W
05/30/2015 MADISON IN TRAINED SPOTTER
SEVERAL INCHES OF WATER FLOWING OVER THE ROADWAY ON A
ROAD NEAR MERIDIAN STREET.
&&
CORRECTED REMARKS
MMBLocal storm report, May 30, 6:31 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
631 PM EDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM FLASH FLOOD 2 S LAPEL 40.04N 85.85W
05/30/2015 MADISON IN TRAINED SPOTTER
NORTH BOUND LANE IS IMPASSABLE ONE MILE NORTH OF I69 ON
SR 13.
&&
MMBSpecial weather statement, May 30, 6:31 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
631 PM EDT SAT MAY 30 2015
INZ057-302300-
RUSH-
631 PM EDT SAT MAY 30 2015
...STRONG THUNDERSTORM ADVISORY FOR RUSH COUNTY UNTIL 700 PM EDT...
AT 628 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF RUSHVILLE...OR 13 MILES EAST
OF SHELBYVILLE...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
RUSHVILLE...
NEW SALEM...
GLENWOOD...
MAYS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3945 8543 3945 8549 3951 8563 3954 8563
3979 8548 3978 8530 3962 8529
TIME...MOT...LOC 2231Z 211DEG 27KT 3954 8552
RYANLocal storm report, May 30, 6:33 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
633 PM EDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG LOOGOOTEE 38.68N 86.91W
05/30/2015 MARTIN IN LAW ENFORCEMENT
SEVERAL TREES DOWN THROUGHOUT THE CITY. VEHICLES
DAMAGED FROM FALLING TREES. POWER OUT TO THE ENTIRE
CITY.
&&
MMBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 12:43 PM EDT | Special Weather Statement | IND | Marion, Morgan | 47 min |
| May 30, 1:22 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Marion | 38 min |
| May 30, 1:43 PM EDT | Special Weather Statement | IND | Tipton | 32 min |
| May 30, 2:12 PM EDT | Special Weather Statement | IND | Madison | 33 min |
| May 30, 2:45 PM EDT | Special Weather Statement | IND | Delaware | 15 min |
| May 30, 3:00 PM EDT | Areal Flood Advisory | IND | Fountain, Vermillion | 3 hr |
| May 30, 3:29 PM EDT | Flood Watch | IND | Boone, Carroll, Clinton, Delaware, Fountain, Hamilton and 15 more | 19 hr |
| May 30, 4:24 PM EDT | Areal Flood Advisory | IND | Warren | 3 hr |
| May 30, 4:43 PM EDT | Special Weather Statement | IND | Boone, Tipton | 62 min |
| May 30, 5:08 PM EDT | Special Weather Statement | IND | Hancock, Madison, Marion | 37 min |
| May 30, 5:10 PM EDT | Areal Flood Advisory | IND | Howard | 3 hr |
| May 30, 5:23 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Madison | 37 min |
| May 30, 5:24 PM EDT | Special Weather Statement | IND | Hendricks | 51 min |
| May 30, 5:43 PM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 3 hr |
| May 30, 5:55 PM EDT | Special Weather Statement | IND | Decatur | 35 min |
| May 30, 5:58 PM EDT | Special Weather Statement | IND | Knox | 32 min |
| May 30, 6:10 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Madison | 35 min |
| May 30, 6:12 PM EDT | Severe Thunderstorm Warning | IND | Knox | 33 min |
| May 30, 6:23 PM EDT | Flash Flood Warning | IND | Delaware, Madison | 3 hr |
| May 30, 6:31 PM EDT | Special Weather Statement | IND | Rush | 29 min |
| May 30, 6:39 PM EDT | Special Weather Statement | IND | Parke, Vermillion | 36 min |
| May 30, 6:49 PM EDT | Special Weather Statement | IND | Lawrence, Martin | 26 min |
| May 30, 6:54 PM EDT | Special Weather Statement | IND | Sullivan, Vigo | 51 min |
| May 30, 6:57 PM EDT | Special Weather Statement | IND | Fountain | 33 min |
| May 30, 7:10 PM EDT | Areal Flood Advisory | IND | Fountain, Vermillion, Warren | 3 hr |
| May 30, 7:21 PM EDT | Special Weather Statement | IND | Brown, Lawrence, Monroe | 24 min |
| May 30, 7:29 PM EDT | Areal Flood Advisory | IND | Randolph | 3 hr |
| May 30, 7:36 PM EDT | Areal Flood Advisory | IND | Boone, Carroll, Clay, Clinton, Hamilton, Hendricks and 7 more | 3 hr |
| May 30, 7:54 PM EDT | Special Weather Statement | IND | Brown, Johnson, Morgan | 51 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.